# SDR USAABB00086

- Difficulty date: July 3, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: BCREF8607
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLT - FLT 830 - ON APPROACH TO CLT, CREW DID NOT RECEIVE A GREEN INDICATION FOR THE RIGHT MAIN LANDING GEAR.  THE CREW TESTED THE LIGHT (TO NO AVAIL) AND THEN PERFORMED CHECKLIST PROCEDURES.  THE LIGHT REMAINED EXTINGUISHED.  THE CREW SET THE FLAPS AT 30 TO TO CHECK FOR WARNING HORN AND THEN FLEW BY THE TOWER FOR VISUAL CONFIRMATION.  AS THE CREW RAISED THE FLAPS TO 20, THEY RECEIVED A FLAP ASYMMETRY INDICATION.  CREW CYCLED THE GEAR AND USED ALTERNATE PROCEDURES TO ACCOMPLISHED THE FLAP SETTING AT 20 DEGREES. FLGHT LANDED WITHOUT FURTHER DELAY.  MAINTENANCE REPLACED THE FSEU FOR THE FLAP PROBLEM AND REPLACED THE LIGHT ASSEMBLY FOR LANDING GEAR INDICATION PROBLEM.  (M)
